# SDR ZESA2008016

- Difficulty date: November 25, 2008
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N44M
- Make and model: Cessna 680CE
- Aircraft serial: 6800083
- Aircraft time: 1,292 hours, 810 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part serial: FAA0601008
- Condition: Debonded
- Location: Rt Engine
- Part time: 1,217 hours, 778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 11/25/08 CREW REPORTED "ENGINE CHIP DETECT R".  MAINTENANCE INSPECTED THE CHIP PLUG WITH NO METAL FOUND.  ON 12/13/08 CREW REPORTED INTERMITTENT ILLUMINATION OF THE SAME LIGHT.  MX REMOVED CHIP DETECTOR AND FILTER WITH NO METAL FINDINGS.  ON 02/09/09 THE SAME INDICATION OCCURRED THE CHIP DETECTOR WAS INSPECTED WITH NO DEFECTS NOTED.  THE ENGINE WAS REMOVED AND REPLACED WITH A RENTAL UNIT.  ENGINE WAS TORN DOWN BY MFG WHO DETERMINED THAT THE NR 2 BEARING AND CAGE SILVER COATING WAS FLAKING OFF.  WHILE NON-FERROUS, THE NICKEL BASE COAT CREATED CONTINUITY ON THE DETECTOR AND TRIPPED THE LIGHT.  THE ORIGINAL ENGINE IS SCHEDULED TO BE INSTALLED ON THE AIRFRAME  04/20/09.
